Open Access
Translator Disclaimer
2012 Necessary Optimality Conditions for a Class of Impulsive and Switching Systems
Lihua Li, Yan Gao, Gexia Wang
J. Appl. Math. 2012(SI13): 1-11 (2012). DOI: 10.1155/2012/457121

Abstract

An optimal control problem for a class of hybrid impulsive and switching systems is considered. By defining switching times as part of extended state, we get the necessary optimality conditions for this problem. It is shown that the adjoint variables satisfy certain jump conditions and the Hamiltonian are continuous at switching instants. In addition, necessary optimality conditions of Fréchet subdifferential form are presented in this paper.

Citation

Download Citation

Lihua Li. Yan Gao. Gexia Wang. "Necessary Optimality Conditions for a Class of Impulsive and Switching Systems." J. Appl. Math. 2012 (SI13) 1 - 11, 2012. https://doi.org/10.1155/2012/457121

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1268.49041
MathSciNet: MR2984209
Digital Object Identifier: 10.1155/2012/457121

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI13 • 2012
Back to Top